# SDR AALA202102249005

- Difficulty date: February 23, 2021
- Submitted: February 25, 2021
- Operation: Air carrier
- Aircraft: N562UW
- Make and model: Airbus A321-231
- Aircraft serial: 5332
- Aircraft time: 26,942 hours, 10,751 cycles
- Engine: Iae V2533A5
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fmu
- Part number: 8061640
- Part serial: 16771127
- Condition: Faulted
- Location: Engine
- Part time: 32,673 hours, 12,677 cycles
- Stage of operation: TO
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED:  REJECTED TAKEOFF SPEED BETWEEN 60-70 KNOTS DUE TO ECAM FUEL CONTROL ENGINE 1 FAULT.  REPLACED ENGINE FUEL METERING UNIT.
